Zoloft - symptoms of weaning off sertraline?

Answers (5)

15 Aug 2012

Are you doing said weaning as an order from your Dr? usually there is an allowance for the transition, was there none. Is there a question here?

Votes: +0
blockbaby53 16 Aug 2012

Yes, weaning off on order from dr. Just wanted to know what withdrawal symptoms are usually experienced. Everything that I looked up on the internet gave side effects while taking the med, but not about withdrawal. Thank you for your interest.

15 Aug 2012

Hello blockbaby53. You will likely feel anxiety, agitation, insommnia, excessive sweating, and tremors. Best of wishes and be well, pledge

Votes: +2
blockbaby53 16 Aug 2012

How about crying easily?

pledge 17 Aug 2012

That might also be one.

15 Aug 2012

If you reduce your dosage slowly over time you can avoid any adverse symptoms. Be aware though the reasons you started taking the Zoloft in the first place may return.

Votes: +2

15 Aug 2012

Blockbaby, I really hope you are doing this under a drs care. If they have you on a tapering schedule your side effects should be minimal. When I tapered off I experienced anxiety, agitation, and insomnia. But, I tend to have a hard time with medication changes. Good luck to you!

Votes: +1

20 Aug 2012

I am 25 and have been trying to wean off of Zoloft for about 4 months. I've been on the drug for 3 years. I have terrible withdrawal symptoms. I'm under doctors care and just started a half a 50mg pill every two days. I get dizzy, head zaps, nausea, heat sensitivity, etc. The symptoms are getting worse. Does anyone have any advice for me?

Votes: +0
Anonymous 20 Aug 2012

Somethinggerkia, I would suggest you pst this as a question of your own in order to get a better response or answer. Sometimes just comments are nt sen right away by the people that need to answer these type of questions about these type of meds. I am sorry they are out of my field of expertise...

Tickled Pink 17 Jun 2014

Yes you shouldn't be skipping days even when weaning. The half life of zoloft is small and you can feel side effects if you forget to take a dose. It has to remain constant even as you lower mgs. I was on 100mg zoloft for 3 years and weaned off slowly! Had minimal side effects doing it super gradual. But you can not skip days!

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Has anyone had any experience weaning off Zoloft?

I've only been taking Zoloft once a day (50 mgs) for about 3 months due to panic disorder & am going to start weaning off. I have a ...

2 answers 31 Oct 2010

Can sertraline from different manufacturers cause different side effects or even severe reactions?

I have been switched to sertraline from zoloft and have been experiencing SVT, hot flashes, migraines, tremors, high anxiety and severe panic ...

2 answers 20 Jan 2012

Zoloft - 100mg trazodone 50mg sertraline what has anyone fainted after taking?

I took it together and i passed out. Feel very sick and dizzy.

2 answers 17 May 2012

Sertraline - Is Zoloft worth it?

I've only been on Zoloft (25 mg) for four days and I'm having headaches, I have no appetite, and my emotions are all over the place. A lot ...

8 answers 10 Oct 2012

Weaning off of Sertraline (aka Zoloft)?

Hi everyone. I am new to the forums and have a very important question. I am planning to wean off of my SSRI, Sertraline (generic of Zoloft). I have ...

2 answers 7 Feb 2013